# SDR AALA202312185127

- Difficulty date: October 9, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNACE: FLIGHT DECK RIGHT HAND SLIDING WINDOW CUT OUT FRAME UPPER CORNER FASTENER HOLE CRACKED AT FR 4 AND -Y675. REPAIRED FRAME PER EA 348749.
